Officer Chantal Uren of the Western Australia Police Force said she previously had no conditions that would normally lead to a stroke. The 37-year-old law enforcement member described herself as "healthy" and "fit" in a Facebook post.
"I have had every test for every illness they can test for with a negative result, and every nutrient level is perfect. So how does a healthy, fit 37-year-old have a stroke and ruptured artery to their brain only weeks after having the Pfizer vaccine? If the doctors don't think it's linked, then why would they book me in with a vaccine specialist?"
Doctors concluded that Uren's transient ischemic attack (TIA) was indeed "an adverse effect from COVID vaccination," Uren confirmed in another post. She also expressed distress over reports that her TIA diagnosis was not connected to the Pfizer vaccine as there was insufficient scientific literature to support the claim.
The police officer's experience came amid the Australian state mandating COVID-19 vaccines for more than a million workers, including law enforcement. Uren pointed out that aside from the government mandate, she also felt pressured by her workplace.
"In August, my employer announced that anyone who was not vaccinated would be treated differently by having to wear masks at all times in the workplace, excluded from buildings and moved out of their positions that they have worked hard for into office-type roles," she said in October 2021. (Related: Western Australia now says 75% of workforce must get vaccinated for covid… or else.)
"I felt as though I didn't really have a choice. I was worried that I would be moved out of my position – which is seen as a privileged role." Uren admitted that she felt terrified to get her second vaccine dose out of concern that she would experience another adverse reaction.
Uren's testimony on social media regarding her vaccination experience quickly went viral. However, a doctor in the state dismissed her allegations and said there was no scientific proof of the Pfizer vaccine causing her TIA.
Dr. Mark Duncan-Smith, the president of the Australian Medical Association – Western Australia, said: "It's like saying I had my Pfizer injection and within two weeks I had a car accident. Therefore, Pfizer injections cause car accidents. There is no evidence to suggest that the vaccine is associated with strokes or TIAs." (Related: Australian police officer rushed to the hospital due to BLOOD CLOTS days after receiving the Pfizer coronavirus vaccine.)
Duncan-Smith added that the Therapeutic Goods Administration (TGA), the Australian medicine regulator, is not involved in a conspiracy. "Just because something is on social media or the internet does not mean it's factual," he said.
Meanwhile, a TGA spokesperson told the Daily Mail that TIA "is not a recognized adverse event associated with the Pfizer COVID-19 vaccine." The spokesperson added: "These events are often coincidental, rather than being caused by the vaccine. Therefore, any attempts to link the two based on a temporal association alone is misleading."
The spokesperson for the regulator called on people to report "suspected adverse events" following injection with the COVID-19 vaccine. "This provides valuable data that helps us identify potential safety issues and, where appropriate, take regulatory action such as including new safety concerns in the product information."
Uren had strong words for her detractors.
"To the people who threatened me with defamation charges and disciplinary action for telling my story, I am disappointed that your priority is to silence me for your own egos and agenda. It makes me question humanity and how any person can have such a lack of empathy toward another," she said.
"I don't want anything from telling my story, except the acknowledgment that no vaccine or medical procedure is safe for everyone. This is not my opinion, this is fact – and the COVID vaccine is no exception. No one has the right to tell someone else that they have to put something in their body as they don't know the risks to that person."
VaccineInjuryNews.com has more articles about people suffering from serious side effects following injection with the Pfizer vaccine.